Side Effects Of Sustiva And Truvada
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineTruvada/Reyataz would likely have fewer side effects but is not recommended at present because of a negative effect of the tenofovir on the levels of Reyataz. For that reason it is recommended to boost the Reyataz with 100 mg ritonavir. That... Read more »
University of Minnesota, School of MedicineThe vast majority of patients can interchange Atripla and Sustiva/Truvada without significant problems. I would generally suspect some other condition such as conjunctivitis to be causing your red eyes that is unrelated to your HIV meds. I would... Read more »
University of Minnesota, School of MedicineThe barrier to resistance for Viramune is fairly similar to that for Sustiva so I would not worry alot about the particular aspect of the switch. Viramune has less central nervous system (including sleep) disturbance related side effects than... Read more »
AIDS Research and Treatment Center of the Treasure CoastIt really is a judgment call whether to go with Sustiva or Viramune. Either approach is acceptable. If you re-challenge with Sustiva you will be able to see if the cognitive changes you experienced were due to the medication. On the other hand,... Read more »
Connect With Others
Posted by soimnotalone, 2 RepliesI am curious about the long term effects of these medicines from actual users. I read the pamphlets and what doctors "claim" but I wanted some feedback from actual users
Thanks for responding ;) Read more »
Posted by richwales, 6 RepliesIm a 26 y/o male living in UK whos been on sustiva and truvada for 4 months now my Cd4 and viral load are doing great (gone from 14% 245 to 19% 472, and 18,200 to undectable) just finding the side affects of sustiva really can be hard to cope with,... Read more »
Posted by Anonymous, 8 RepliesWhen I first started using Sustiva and Truvada the pills seem to be beating the virus. My doctor is concerned that my numbers (VL#'s) keep going up and down. One 3 month period they will be as low as 245 the next 945 the next 485 and then 644. My... Read more »
Posted by Anonymous, 3 RepliesHi.
Just wondered if anybody knew as to when the above co-formulated combo will be available? I s it this year?
I am starting with Truvada + Sustiva, but as I not keen on taking tablets anyway, I would rather take just 1 tablet instead of 2.
Thank you Read more »
Guides for People With HIV